# SDR AALA201507209009

- Difficulty date: July 18, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Engine: Cfmint CFM565B6P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 3353107080
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT 736 EN-ROUTE, EXCESSIVE OIL CONSUMPTION ON LT ENG, REACHING A PEAK OF 2 QTS PER HOUR.  DECLARED AN EMER FOR A STRAIGHT IN APPROACH & LANDED WITHOUT FURTHER INCIDENT.  REPLACED STARTER DRIVE PAD CARBON SEAL ON LT ENG IAW AMM 72-63-00-300-002-A6 & SUPPLEMENT 72-63-00-06.  STARTER REINSTALLED IAW AMM 80-11-10-400-002.  OPERATIONS & LEAK CHECKED OK.
